# SDR DALA2022042202846

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,333 hours, 18,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:23F, CORRECTIVE ACTION: 23F EMERGENCY FLOOR LIGHT REPOSITIONED. DONE EMERGENCY LIGHT OPERATIONAL TEST PER B767-300 AMM 33-51-00, 23F EMERG LIGHT OK TO SERVICE. (2205337)
